# SDR HEEA064347

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N409PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 407010101101
- Condition: Damaged
- Location: Main Rotor
- Part time: 2,492 hours
- Component: 407010100111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YOKE HAD MECHANICAL DAMAGE OF INNER WEB EDGES - UNABLE TO DETERMINE CAUSE OF DAMAGES.
